# SDR ASOA2014091911277

- Difficulty date: August 24, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349 STRINGER 27 IS CORRODED.  FOUND CORROSION  TO BE OUT OF LIMITS OF SRM 53-00-00.  REMOVED FRAME IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-11.  INSTALLED NEW FRAME IAW SNIEO 601R32005 S01.
